# SDR USAA050176

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Condition: Chafed
- Location: L/E Slat
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOWER SKIN SURFACE WITH CHAFE DAMAGE, 1.5 INCH BY 2.5 INCH, NR 2 SLAT INBOARD CORNER AND OUTBOARD CORNER LOWER SURFACE.  (M)
